# SDR DLM88953584

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Center
- Component: 5887275501
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER WINDSHIELD SHATTERED INFLT, DIVERTED TO ATL.  REPLACED WINDSHIELD, OPERATION NORMAL.
